Skip to main content

Research Repository

Advanced Search

Chaotic Delone Sets

Alvarez Lopez, Jesus Antonio; Barral Lijo, Ramon; Hunton, John; Nozawa, Hiraku; Parker, John R

Chaotic Delone Sets Thumbnail


Authors

Jesus Antonio Alvarez Lopez

Ramon Barral Lijo

Hiraku Nozawa



Abstract

We present a definition of chaotic Delone set and establish the genericity of chaos in the space of (ϵ,δ)-Delone sets for ϵ≥δ. We also present a hyperbolic analogue of the cut-and-project method that naturally produces examples of chaotic Delone sets.

Citation

Alvarez Lopez, J. A., Barral Lijo, R., Hunton, J., Nozawa, H., & Parker, J. R. (2021). Chaotic Delone Sets. Discrete and Continuous Dynamical Systems - Series A, 41(8), 3781-3796. https://doi.org/10.3934/dcds.2021016

Journal Article Type Article
Acceptance Date Dec 11, 2020
Online Publication Date Apr 14, 2021
Publication Date 2021-08
Deposit Date Jan 4, 2021
Publicly Available Date Apr 14, 2022
Journal Discrete and Continuous Dynamical Systems - Series A
Print ISSN 1078-0947
Electronic ISSN 1553-5231
Publisher American Institute of Mathematical Sciences (AIMS)
Peer Reviewed Peer Reviewed
Volume 41
Issue 8
Pages 3781-3796
DOI https://doi.org/10.3934/dcds.2021016

Files

Accepted Journal Article (893 Kb)
PDF

Copyright Statement
This is a pre-copy-editing, author-produced PDF of an article accepted for publication in Discrete and Continuous Dynamical Systems following peer review. The definitive publisher-authenticated version: Alvarez Lopez, Jesus Antonio, Barral Lijo, Ramon, Hunton, John, Nozawa, Hiraku & Parker, John R (2021). Chaotic Delone Sets. Discrete and Continuous Dynamical Systems 41(8): 3781-3796 is available online at: http://dx.doi.org/10.3934/dcds.2021016




You might also like



Downloadable Citations